View More View Less
  • 1 International Islamic University Malaysia Department of Computational & Theoretical Sciences, Faculty of Science P.O. Box 141 25710 Kuantan, Pahang Malaysia
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

We prove that unique ergodicity of tensor product of a C *-dynamical system implies its strictly weak mixing. By means of this result a uniform weighted ergodic theorem with respect to S -Besicovitch sequences for strictly weak mixing dynamical systems is proved. Moreover, we provide certain examples of strictly weak mixing dynamical systems.

  • Aaronson, J., Lin, M. and Weiss, B. , Mixing properties of Markov operators and ergodic transformations, and ergodicity of Cartesian products . A collection of invited papers on ergodic theory. Israel J. Math., 33 (1979), no. 3–4, 198–224. MR 81i :47010b

    Weiss B. , 'Mixing properties of Markov operators and ergodic transformations, and ergodicity of Cartesian products. A collection of invited papers on ergodic theory ' (1979 ) 33 Israel J. Math. : 198 -224.

    • Search Google Scholar
  • Abadie B. and Dykema K. , Unique ergodicity of free shifts and some other automorphisms of C *-algebras, J. Operator Theory , to apper ( www.arXiv.org/math.OA/0608227 )

  • Accardi, L. and Mukhamedov F. , A note on noncommutative unique ergodicity and weighted means, Linear Algebra and Appl. , 430 (2009), 782–790. (arXiv:0803.0073) MR 2473183

    Mukhamedov F. , 'A note on noncommutative unique ergodicity and weighted means ' (2009 ) 430 Linear Algebra and Appl. : 782 -790.

    • Search Google Scholar
  • Albeverio, S. and Høegh-Krohn R. , Frobenius theory for positive maps of von Neumann algebras, Comm. Math. Phys. , 64 (1978), no. 1, 83–94. MR 81m :46091

    Høegh-Krohn R. , 'Frobenius theory for positive maps of von Neumann algebras ' (1978 ) 64 Comm. Math. Phys. : 83 -94.

    • Search Google Scholar
  • Anashin, V. , Ergodic transformations in the space of p-adic integers . in: A. Yu. Khrennikov, Z. Rakic, I. V. Volovich (eds.), p -Adic Mathematical Physics, Belgrade, Serbia and Montenegro, 2005, in: AIP Conf. Proc., vol.826, AIP, Melville, New York, 2006, pp. 3–24. MR 2007m :37015

    Anashin V. , '', in p-Adic Mathematical Physics, Belgrade, Serbia and Montenegro, 2005 , (2006 ) -.

  • Berend, D., Lin, M., Rosenblatt, J. and Tempelman, D. , Modulated and subsequential ergodic theorems in Hilber and Banach spaces, Ergod. Th. and Dynam. Sys. , 22 (2002), 1653–1665. MR 2003m :47017

    Tempelman D. , 'Modulated and subsequential ergodic theorems in Hilber and Banach spaces ' (2002 ) 22 Ergod. Th. and Dynam. Sys. : 1653 -1665.

    • Search Google Scholar
  • Bergelson, V., Kornfeld, I., Leibman, A. and Mityagin, B. , A Krengel type theorem for finitely generated nilpotent groups, Ergod. Th. Dynam. Sys. , 21 (2001), 1359–1369. MR 2002h :47013

    Mityagin B. , 'A Krengel type theorem for finitely generated nilpotent groups ' (2001 ) 21 Ergod. Th. Dynam. Sys. : 1359 -1369.

    • Search Google Scholar
  • Blum, J. R. and Hanson, D. L. , On the mean ergodic theorem for subsequences, Bull. Amer. Math. Soc. , 66 (1960), 308–311. MR 22 #9572

    Hanson D. L. , 'On the mean ergodic theorem for subsequences ' (1960 ) 66 Bull. Amer. Math. Soc. : 308 -311.

    • Search Google Scholar
  • Bowen, R. , Weak mixing and unique ergodicity on homogeneous spaces, Israel J. Math. , 23 (1976), 3–4, 267–273. MR 53 #11016

    Bowen R. , 'Weak mixing and unique ergodicity on homogeneous spaces ' (1976 ) 23 Israel J. Math. : 267 -273.

    • Search Google Scholar
  • Bratteli, O. and Robinson, D. W. , Operator algebras and quantum statistical mechanics , I, New York Heidelberg Berlin, Springer, 1979. MR 81a :46070

    Robinson D. W. , '', in Operator algebras and quantum statistical mechanics, I , (1979 ) -.

  • Bryk, J. and Silva, C. E. , Measurable dynamics of simple p -adic polynomials, Amer. Math. Monthly , 112 (2005), no. 3, 212–232. MR 2005m :37018

    Silva C. E. , 'Measurable dynamics of simple p-adic polynomials ' (2005 ) 112 Amer. Math. Monthly : 212 -232.

    • Search Google Scholar
  • Chilin, V., Litvinovm S. and Skalski, A. , A few remark in non-commutative ergodic theory, J. Operator Theory , 53 (2005), no. 2, 301–320. MR 2006c :46053

    Skalski A. , 'A few remark in non-commutative ergodic theory ' (2005 ) 53 J. Operator Theory : 301 -320.

    • Search Google Scholar
  • Cuculescu, I. and Oprea, A. G. , Noncommutative probability , Kluwer AP, Dordrecht, 1994. MR 96g :46053

    Oprea A. G. , '', in Noncommutative probability , (1994 ) -.

  • Cuny, C. , Weak mixing of random walks on groups, J. Theoret. Probab. , 16 (2004), no. 4, 923–933. MR 2004m :60094

    Cuny C. , 'Weak mixing of random walks on groups ' (2004 ) 16 J. Theoret. Probab. : 923 -933.

  • Damanik, D. , Strictly ergodic subshifts and associated operators , Spectral theory and mathematical physics: a Festschrift in honor of Barry Simon’s 60th birthday, 505–538, Proc. Sympos. Pure Math., 76, Part 2, Amer. Math. Soc., Providence, RI, 2007 ( www.arXiv.org/math.DS/0509197 ). MR 2008g :47059

  • Fan, A.-H, Li, M.-T., Yao, J.-Y. and Zhou, D. , Strict ergodicity of affine p-adic dynamical systems on ℤ p , Adv. Math. , 214 (2007), no. 2, 666–700. MR 2008g :37038

    Zhou D. , 'Strict ergodicity of affine p-adic dynamical systems on ℤp ' (2007 ) 214 Adv. Math. : 666 -700.

    • Search Google Scholar
  • Frigerio, A. and Verri, M. , Long-time asymptotic properties of dynamical semigroups on W *-algebras, Math. Z. , 180 (1982), no. 2, 275–286. MR 84h :46091

    Verri M. , 'Long-time asymptotic properties of dynamical semigroups on W*-algebras ' (1982 ) 180 Math. Z. : 275 -286.

    • Search Google Scholar
  • Fagnola, F. and Rebolledo, R. , On the existance of stationary states for quantum dyanamical semigroups, Jour. Math. Phys. , 42 (2001), no. 3, 1296–1308. MR 2002d :81110

    Rebolledo R. , 'On the existance of stationary states for quantum dyanamical semigroups ' (2001 ) 42 Jour. Math. Phys. : 1296 -1308.

    • Search Google Scholar
  • Fagnola, F. and Rebolledo, R. , Transience and recurrence of quantum Markov semi-groups, Probab. Theory Relat. Fields , 126 (2003), no. 2, 289–306. MR 2004d :81058

    Rebolledo R. , 'Transience and recurrence of quantum Markov semi-groups ' (2003 ) 126 Probab. Theory Relat. Fields : 289 -306.

    • Search Google Scholar
  • Fidaleo, F. and Mukhamedov, F. , Strict weak mixing of some C *-dynamical systems based on free shifts, Jour. Math. Anal. Appl. , 336 (2007), no. 1, 180–187. MR 2009c :46093

    Mukhamedov F. , 'Strict weak mixing of some C*-dynamical systems based on free shifts ' (2007 ) 336 Jour. Math. Anal. Appl. : 180 -187.

    • Search Google Scholar
  • Haagerup, U. , An example of a non nuclear C *-algebra which has the metric approximation property, Invent. Math. , 50 (1978/79), no. 3, 279–293. MR 80j :46094

    Haagerup U. , 'An example of a non nuclear C*-algebra which has the metric approximation property ' (1978 ) 50 Invent. Math. : 279 -293.

    • Search Google Scholar
  • Jajte, R. , Strong limit theorems in non-commutative probability , Lecture Notes in Math. vol. 1110, Berlin-Heidelberg: Springer 1984. MR 86e :46058

    Jajte R. , '', in Strong limit theorems in non-commutative probability , (1984 ) -.

  • Jones, L. K. and Lin, M. , Ergodic theorems of weak mixing type, Proc. Amer. Math. Soc. , 57 (1976), no. 1, 50–52. MR 53 #8929

    Lin M. , 'Ergodic theorems of weak mixing type ' (1976 ) 57 Proc. Amer. Math. Soc. : 50 -52.

  • Jones, R. L., Lin, M. and Olsen, J. , Weighted ergodic theorems along subsequences of density zero, New York J. Math. , 3A (1997/98), Proceedings of the New York Journal of Mathematics Conference, June 9–13, 1997, 89–98. MR 99d :47008 (electronic)

    Olsen J. , 'Weighted ergodic theorems along subsequences of density zero ' (1997 ) 3A New York J. Math. : 89 -98.

    • Search Google Scholar
  • Kornfeld, I. P., Sinai, Ya. G. and Fomin, S. V. , Ergodic Theory , Springer Verlag, Berlin-Heidelberg-New York, 1982. MR 87f :28019

    Fomin S. V. , '', in Ergodic Theory , (1982 ) -.

  • Koblitz, N. , p-adic numbers, p-adic analysis and zeta-function , Berlin, Springer, 1977. MR 57 #5964

    Koblitz N. , '', in p-adic numbers, p-adic analysis and zeta-function , (1977 ) -.

  • Krengel, H. O. , Ergodic Theorems, Walter de Gruyter , Berlin-New York, 1985. MR 87i :28001

  • Łuczak, A. , Eigenvalues and eigenspaces of quantum dynamical systems and their tensor products, J. Math. Anal. Appl. , 221 (1998), no. 1, 13–32. MR 99g :46094

    Łuczak A. , 'Eigenvalues and eigenspaces of quantum dynamical systems and their tensor products ' (1998 ) 221 J. Math. Anal. Appl. : 13 -32.

    • Search Google Scholar
  • Łuczak, A. , Quantum dynamical semi-groups in strongly finite von Neumann algebras, Acta Math. Hungar. , 92 (2001), 11–17. MR 2003h :46100

    Łuczak A. , 'Quantum dynamical semi-groups in strongly finite von Neumann algebras ' (2001 ) 92 Acta Math. Hungar. : 11 -17.

    • Search Google Scholar
  • Łuczak, A. , Mixing and asymptotic properties of Markov semi-groups on von Neumann algebras, Math. Z. , 235 (2000), no. 3, 615–626. MR 2001k :46099

    Łuczak A. , 'Mixing and asymptotic properties of Markov semi-groups on von Neumann algebras ' (2009 ) 235 Math. Z. : 615 -626.

    • Search Google Scholar
  • Mukhamedov, F. , On strictly weakly mixing C *-dynamical systems, Funct. Anal. Appl. , 27 (2007), 311–313.

    Mukhamedov F. , 'On strictly weakly mixing C*-dynamical systems ' (2007 ) 27 Funct. Anal. Appl. : 311 -313.

    • Search Google Scholar
  • Mukhamedov, F. and Temir, S. , A few remarks on mixing properties of C *-dynamical systems, Rocky Mount. J. Math. , 37 (2007), no. 5, 1685–1703. MR 2009d :46123

    Temir S. , 'A few remarks on mixing properties of C*-dynamical systems ' (2007 ) 37 Rocky Mount. J. Math. : 1685 -1703.

    • Search Google Scholar
  • Nicolescu, C., Ströh, A. and Zsidó, L. , Noncommutative extensions of classical and multiple recurrence theorems, J. Operator Theory , 50 (2003), no. 1, 3–52. MR 2004k :46123

    Zsidó L. , 'Noncommutative extensions of classical and multiple recurrence theorems ' (2003 ) 50 J. Operator Theory : 3 -52.

    • Search Google Scholar
  • Ryan, R. A. , Introduction to Tensor Products of Banach Spaces , Springer, London-Berlin-Heidelberg, 2002. MR 2003f :46030

    Ryan R. A. , '', in Introduction to Tensor Products of Banach Spaces , (2002 ) -.

  • Ruelle, D. , Statistical mechanics , Benjamin, Amsterdam-New York, 1969. MR 44 #6279

    Ruelle D. , '', in Statistical mechanics , (1969 ) -.

  • Sato, R. , Ergodic theorems and weak mixing for Markov processes, J. Math. Soc. Japan , 25 (1973), 257–264. MR 48 #7382

    Sato R. , 'Ergodic theorems and weak mixing for Markov processes ' (1973 ) 25 J. Math. Soc. Japan : 257 -264.

    • Search Google Scholar
  • Takesaki, M. , Theory of Operator algebras , I, Springer, Berlin-Heidelberg-New York, 1979. MR 81e :46038

    Takesaki M. , '', in Theory of Operator algebras, I , (1979 ) -.

  • Zsidó, L. , Weak mixing properties of vector sequences , in: Proc. 21th International Conf. in Operator Theory, 29 June–4 July, 2006, Timisoara, The Theta Found. Press, (in press); math.FA/056554.

  • Walters, P. , An introduction to ergodic theory , Springer, Berlin-Heidelberg-New York, 1982. MR 84e :28017

    Walters P. , '', in An introduction to ergodic theory , (1982 ) -.

  • Watanabe, S. , Asymptotic behaviour and eigenvalues of dynamical semigroups on operator algebras, Jour. Math. Anal. Appl. , 86 (1982), 411–424. MR 84f :46092

    Watanabe S. , 'Asymptotic behaviour and eigenvalues of dynamical semigroups on operator algebras ' (1982 ) 86 Jour. Math. Anal. Appl. : 411 -424.

    • Search Google Scholar